Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 1, Issue 2, 1965
Metadata
 

La propriété de Kneser globale
Masuo Hukuhara
pp. 129–148
Abstract | Full-Text PDF (1696 KB) | Metadata

On the diagonalization of the measure matrix in the eigenfunction expansion for ordinary differential equations of the second order
Yoshimi Saito
pp. 149–162
Abstract | Full-Text PDF (1119 KB) | Metadata

Infinite dimensional Lapiacian and spherical harmonics
Yasuo Umemura and Norio Kono
pp. 163–186
Abstract | Full-Text PDF (1884 KB) | Metadata

A remark on resolutions for Hopf algebras
Akira Iwai and Nobuo Shimada
pp. 187–198
Abstract | Full-Text PDF (1007 KB) | Metadata

Marginal and conditional distributions of singular distributions
W.A. Harris Jr. and T.N. Helvig
pp. 199–204
Abstract | Full-Text PDF (432 KB) | Metadata

On a set of convergent solutions for a system of second order linear difference equations
Masahiro Iwano and Kenjiro Okubo
pp. 205–210
Abstract | Full-Text PDF (413 KB) | Metadata

On nonlinear difference equations
L.J. Grimm and W.A. Harris Jr.
pp. 211–252
Abstract | Full-Text PDF (3107 KB) | Metadata

Extension problem of complex line bundles for Kähler surfaces
Shigeo Nakano
pp. 253–255
Abstract | Full-Text PDF (326 KB) | Metadata